# SDR EISA98073

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING STRIP LOOSE BEHIND SEAT 22D, STRIP IS CAUSING PASSENGERS TO TRIP.  GENERATED BY PILOT REPORT.  SECURED AS REQUIRED, GOOD FOR SERVICE MM 33-00.  (M)
